# SDR SWAA2022071828265

- Difficulty date: July 13, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 26,679 hours, 12,280 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY LIGHT INOP. / [01] REMOVED AND REPLACED FWD EMERGENCY LIGHTS BATTERY PACK PER AMM 33-51-06. LIGHTS OPS CHECK GOOD.
